Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Are antihistamines safe long-term

Premium Questions

Dr.  Kalpana Pathak MD

effects in the long run/ whether it is safe to give them everyday if required. 2. She recently had ...Hello, I have 2 concerns: 1. We give her antihistamines almost everyday to control her itching ... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)
Dr.  Michelle Gibson James MD

How long should it take or does it take for the swelling on my tongue to go down and tongue back to normal after taking antihistimine? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  T Shobha Deepak MD

I combined way to many antihistamines both over the counter and prescription with ibuprofen and Nsaid pain relievers for about three weeks. How long will it take to be completely clear of those ... View answer

Answered by : Dr. T Shobha Deepak ( General & Family Physician)
Dr.  P. T. Patil MD

. It become painful at night time. I read and article that talk about the use of an antihistamine to get some relief, however I take sleeping pills at night and I take a tyroid medication (under) also. Is it... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. Matt Wachsman MD

ASAP Thank you. Can't you answer me here? I've already done some research and I do take antihistamines ... positives. All my other tests were ok except once, a long time ago. It too was positive for... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)

Public Forum Discussions

Dr.   Chandrakant Kamariya MD

him an antihistamine. how long should it take to work? ... View answer

Answered by : Dr. Chandrakant Kamariya ( General & Family Physician)
Dr. Saranya Ramadoss MD

but i usually just teake some antihistamine and put lotion on and go to bed. it is 11:30 at night here so i can not go to a store so maybe some home remedies and then some long term ones would be... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr. Abrar Ahmed Khan MD

to a normal size. Anti-histamines helped for a while, but since they cause drowsiness and dryness, I would appreciate if I could get an alternative medicine that could serve as a potentially long term... View answer

Answered by : Dr. Abrar Ahmed Khan ( Dentist)
Dr.  BISWA PRAKASH SARANGI MD

Hello...I was just trying to explain, in simple terms what the difference is between antihistamines/what they do/how they work/possible side effects and the same for decongestants....I wonder if there s a... View answer

Answered by : Dr. BISWA PRAKASH SARANGI ( General & Family Physician)
Dr. Suman Kumar MD

long-term) . . .what would be the common ingredient that I am now allergic to? Are there similar drugs ...I believe I have developed an allergy to antihistamines. I have recently been having the same ... View answer

Answered by : Dr. Suman Kumar ( Allergist and Immunologist)

Mobile Questions and Answers

Dr. Vinay Bhardwaj MD

It's not a good idea. But you should be safe. You may feel a little drowsy so I don't want you driving or operating dangerous machinery. Drink plenty of water and rest as much as possible and the excess drug will be...

Dr.  Ralf Von Seckendorff MD

Dear Patient, another option for treating allergies ist the Allergen immunotherapy (also termed desensitization or hypo-sensitisation), i recommend seeing a allergy specialist to evaluate that option for you. Hope...

Dr. Md.Hadiuzzaman MD

Also with shory course sys steroid and cream